# SDR CALA2024060401695

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5323058520007
- Condition: Damaged
- Location: Fwd Pit Torsion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TORSION BOX COVER SHEET REQUIRES REPLACEMENT DUE TO SHOR T REINSPECTION INTERVALS.   REMOVED AND REPLACED TORSION BOX COVER SHEET AT FWD CARGO PIT IA W A320 SMR 51-42-11-001.
